Vol. 54, No. 4, pp. 461-465 (1997)
An Approximation Procedure for Fixed Points of Strongly Lipschitz Operators
Ram U. VermaInternational Publications,
12046 Coed Drive, Orlando, Florida 32826 - U.S.A.
Istituto per la Ricerca di Base, Division of Mathematics,
I-86075 Monteroduni (IS), Molise - ITALY
Abstract: Based on a modified iterative algorithm, fixed points of the operators of the form $S=T+U$ on nonempty closed convex subsets of Hilbert spaces are approximated. Here $T$ is strongly Lipschitz and Lipschitz continuous and $U$ is Lipschitz continuous.
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.